# SDR DLL10951674

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N714DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1090
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frames
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL INSPECTION, THE FOLLOWING MAIN FUSELAGE FRAMES WERE FOUND CRACKED, RT SIDE FS 509, 609, 669, 1023, 1043, 1063, 1103, 1163, 1685, 1705.  LEFT SIDE FS 509, 1023, 1043, 1083, 1303, 1645, 1685, 1705, 1725.  ALL CRACKS WERE AT WL 280.  THESE CRACKS WERE FOUND AS A RESULT OF A SPECIAL INSPECTION FOR THIS AREA.  ALL CRACKS WERE REPAIRED PER DL ERA 270741-14.
